# SDR SWIA200515482

- Difficulty date: August 23, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 7,042 hours, 6,065 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1218
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,736 hours, 1,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STAB AND MACH TRIM CAUTION MESSAGES WERE DISPLAYED ON ED-1.   RELACED HORIZONTAL STAB TRIM CONTROL UNIT IAW CRJ MM 27-41-01, OPERATIONAL CHECK GOOD.
